# SDR 2005UALA01417

- Difficulty date: December 7, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 51,024 hours, 27,467 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE JUST FWD OF RT NOSE GEAR DOOR AND 1 FT FWD OF EXT PWR PANEL DOOR.  ACCOMPLISHED INSTALLATION OF REPAIR DOUBLERS AND TRIPLERS PER SRM 53-00-01 REPAIR 31.
